# SDR ASAA2019060329545

- Difficulty date: June 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 12,950 hours, 4,159 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TOUCH DOWN THE AUTO FAIL LIGHT CAME ON. GROUNDED - YES. PERFORMED B737-900 AMM TASK 21-31 827. AUTO FAIL LIGHT REMAINS EXTINGUISHED. PERFORMED DCPC BITE REF B737-900 FIM 21-31 TASK 801. DCPC #1 SYSTEM OK. DCPC #2 HAS FAULT HISTORY OFV LRU FAIL. PERFORMED GROUND TEST ON BOTH DCPC NO FAULTS, BOTH DCPCS SAY SYSTEM OK.
